# SDR UALA2012101005742

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,416 hours, 13,417 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE, SHEAR TIE CORRODED BS 1395 - 1396, STR 39L - 39R.   MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  FABRICATED & INSTALLED NEW SHEAR TIE IAW SRM 51-40-02.
